# SDR 2014FA0000647

- Difficulty date: October 24, 2014
- Submitted: October 30, 2014
- Operation: General aviation
- Aircraft: N452CJ
- Make and model: Lear 45LEAR
- Aircraft serial: 45090
- Aircraft time: 9,833 hours, 5,905 cycles
- Engine: Garrtt TFE7312B
- Engine time: 9,745 hours, 5,860 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: J03899926FA35SN
- Condition: Unsecure
- Location: Engine
- Part time: 9,833 hours, 5,905 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AFTER ENGINE START, RECEIVED A RT ENGINE COMPUTER FAULT, CHECKLIST PROCEDURES CLEARED FAULT, ON TAKEOFF ENGINE ONLY ATTAINED 60 PERCENT N1.  INSPECTION REVEALED THE N2 CONNECTOR PLUG WAS NOT CONNECTED COMPLETELY.
